SIGN UP

Black Outs

Avatar Image
long2019 | 20:34 Wed 24th Jul 2019 | Body & Soul
11 Answers
i wonder whats the cause of black outs
i was crossing the road put my foot on the kerb next thing i found my self on the ground a few secs i think no after effects
your oponion

Answers

1 to 11 of 11rss feed

Best Answer

No best answer has yet been selected by long2019. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
See your doctor and expect to have a cardiovascular assessment scheduled. How old are you ?
In a nutshell, insufficient oxygen reaching the brain. Possible causes of that include:
bradycardia (slow heart rate) ;
tachycardia (rapid heart rate) ;
atrial fibrillation (irregular heart rate).

(With respect to the last of those causes, my friend was having a meal in a pub one day and suddenly went face down into his food. Like you, he seemed to make a quick recovery but a medical check showed that he needed a pacemaker fitted to combat his atrial fibrillation. He was a fit, and otherwise healthy, PE teacher, so it can happen to anyone).

Blackouts can also be a symptom of epilepsy (among other things)

Doctors don't always identify the cause of blackouts straight away
https://www.nice.org.uk/guidance/cg109/documents/serious-causes-behind-blackouts-underrecognised-warns-nice3
but it's still worth seeing your GP.
Certainly not nearly enough information to give a meaningful response to your post.
How old you are, what medication , if any that you are taking and I have taken into account the above posts and links.....although I have not opened the link.
This may be just an isolated innocent episode, very common and are know n as "Drop Attacks"......google it. Many causes, but the commonest cause of these attacks is idiopathic ( No known cause).

My advice is not at this stage to seek medical advice, but to monitor the situation and if, they do recur, then seek medical advice......you may never have another episode.
Sqad:
Long2019 is our old friend, Henry, who has used lots of different names here in the past. If I've followed his posts properly, he's one of our more senior members, with one of his usernames (Henry 1938) suggesting that he's in his early eighties,.
Buenchico.....thanks.

In his 80's it is even more likely to be "Drop Attacks" but we still have no idea of his medication if any.
My advice remains the same....watch and wait.
My reading of the OP is that a loss of consciousness occurred - hence perhaps not a drop attack.
Indeed, you may well be correct.............but that is not my interpretation.
GP prognosis for was low blood pressure, with no meds or cure. Eating little & often with salty nibbles, works for me.
Question Author
ta for all the info
taking blucofage ramiprill statin glicle
zide spellin might be wrong
OK...like millions of OAPs you clearly have the diseases of an indulgent life style as indicated by high BP, high cholesterol and diabetes.
My opinion hasn't changed, it sounds like a drop attack of which one episode is indeed only worthy of note.
No big deal, but monitor the situation and if you have further episodes then seek medical advice.
Thank you for your reply.
Question Author
the reasons i change name now and then its because sometimes it will not take password
so i have to rejoin

1 to 11 of 11rss feed

Do you know the answer?

Black Outs

Answer Question >>